Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Vagina rubbed raw inside
    avatar
    sondia posted:
    I, for the first time, have been rubbed raw inside. It hurts sooooo bad that I don't know what to do!!! It hurts to pee, walk, sit!!! I cannot make love with my future husband and I do not have medical insurance to go get checked. We made love one night , 5 days ago and I all the sudden felt like he had a razor blade on his penis!!! It hurt so bad and it is not far from the entrance. About 1 1/2 - 2 inches inside. Somebody tell me that you have been through this! I need help!!! It is not something I have ever encountered before!
    Reply
    FirstPrevious12NextLast
     
    avatar
    Georgiagail responded:
    It's not unusual that one might feel a bit irritated after vaginal intercourse. However, this irritation typically lasts only a day or two. The fact this is still going on five days later and is so painful would imply a tear or something more serious than simple irritation.

    You need to be checked out medically, insurance or not.

    Gail
     
    avatar
    Camryn34 responded:
    Like Gail said, it sounds like a tear. Did he mention that he felt a loss of lubrication and uncomfortable friction? Sometimes after prolonged sex things have started to get uncomfortable for me. I would go to a health unit to be checked if the pain doesn't go away. Good luck.
     
    avatar
    eddiessexgoddess responded:
    Go to Planned Parenthood if you don't have insurance. They provide gynecological services on a sliding fee basis that's dependant on your income.
     
    avatar
    mm0225 responded:
    think that's what am going through. does it hurt worse after he ejaculates?
     
    avatar
    bluepitbull1985 responded:
    I have something simular i have been to planned parenthood several times. i see someone different each time so it can be frustrating. i just went last weekend and they think it could be the nuva ring it the birth control ring that you stick inside of you. they think maybe my body is reacting to something it is comeing in contact with. i swtiched lubes and it helped for a little bit. i have been going throught this for a about a year. i have changed everything from soap, laudery soap. maybe you are allergic to something you are comeing in contact with, are you raw all the time?
     
    avatar
    Gabby134 responded:
    Does anyone know any remedies for this?
     
    avatar
    crazyfoot40 responded:
    You might ask a doctor if this could be a yeast infection or some other kind of infection. Tom
     
    avatar
    salliez responded:
    I have been experiencing this for a few years now. Sometimes nothing happens, other times it is horrible. I even had my insides scrapped (yes you heard me) to check for every type of infection, disease whatever and it came back negative on all accounts. Try to stay lubricated...my doctor gave me lidocaine which is an oral numbing gel for when it happens. No one seems to know the cause.
     
    avatar
    wildcard11 responded:
    I'm 25 and I use the Nuvaring also. I have been experiencing the same problem for a long time! Just having sex once makes me feel really raw/tender/swollen? just inside my vagina and it even makes me prefer anal sex afterward than going through the pain (ha- pain is unavoidable)! It is so annoying because I want to have a good sex life with my boyfriend of over a year- I love him so much. SInce someone else mentioned using Nuvaring, maybe that is the problem. I am nervous to go to the doctor because all I have is this story of vague pain, which doesn't seem like much for them to go on. I'd really love to hear any ideas- or if anyone else using Nuvaring has this problem.
     
    avatar
    LoveYorkies responded:
    I have been on Nuva Ring for about 2 years and I absolutely love it. I do think it makes me a little more dry than I used to be down there but other than that I am very happy with it. My husband and I just supplement with artificial lube and we are good to go. I would never switch back to any of the other birth control I used before.
     
    avatar
    Malchick11 responded:
    Maybe ask your doctor about vulvodydnia? I recently heard of it on Chelsea Lately
     
    avatar
    Malchick11 responded:
    http://women.webmd.com/vulvodynia

    • Generalized vulvodynia is pain in different areas of the vulva at different times. Vulvar pain may be constant or occur every once in a while. Touch or pressure may or may not prompt it. But this may make the pain worse.
    • Vulvar vestibulitis syndrome is pain in the vestibule. This is the entrance to the vagina. Often a burning sensation, this type of vulvar pain comes on only after touch or pressure, such as during intercourse.
     
    avatar
    GuardSquealer replied to Malchick11's response:
    Did you notice this discussion was from 3 years ago? I doubt if the original poster is following it at this point.
     
    avatar
    Malchick11 replied to GuardSquealer's response:
    o, whoops... my eyes aren't that good, I can hardly see where it says when the question was asked. Thanks


    Helpful Tips

    wallgreens lol seriously
    I went on wallgreens looking for a curling iron. and i found some toys.. and inexpensive.. lol... i was lol... came in a box, very discreet ... More
    Was this Helpful?
    0 of 0 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit Dr. Becker-Phelps' website